Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 106, Number 1

All articles in this issue are freely accessible.

A family of abelian varieties rationally isogenous to no Jacobian
James L. Parish.
Proc. Amer. Math. Soc. 106 (1989), 1-7
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 929427
Subgroups of almost separable torsionfree abelian groups
Claudia Metelli.
Proc. Amer. Math. Soc. 106 (1989), 9-17
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 952318
A generalization of the Wedderburn-Artin theorem
S. K. Jain and S. R. López-Permouth.
Proc. Amer. Math. Soc. 106 (1989), 19-23
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 948153
The normal index of a maximal subgroup of a finite group
N. P. Mukherjee and Prabir Bhattacharya.
Proc. Amer. Math. Soc. 106 (1989), 25-32
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 952319
Degrees of irreducible characters and normal $p$-complements
Ya. G. Berkovich.
Proc. Amer. Math. Soc. 106 (1989), 33-35
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 952314
Hyperplane sections of weakly normal varieties in positive characteristic
Caterina Cumino, Silvio Greco and Mirella Manaresi.
Proc. Amer. Math. Soc. 106 (1989), 37-42
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 953739
On the primitivity of group rings of amalgamated free products
Bola O. Balogun.
Proc. Amer. Math. Soc. 106 (1989), 43-47
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 963570
Hochschild and cyclic homology are far from being homotopy functors
S. Geller and C. Weibel.
Proc. Amer. Math. Soc. 106 (1989), 49-57
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 965242
On the monotonicity of the permanent
Suk Geun Hwang.
Proc. Amer. Math. Soc. 106 (1989), 59-63
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 960645
Minimal models of nilmanifolds
Keizo Hasegawa.
Proc. Amer. Math. Soc. 106 (1989), 65-71
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 946638
Even quadratic forms with cube-free discriminant
Donald G. James.
Proc. Amer. Math. Soc. 106 (1989), 73-79
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 955998
On the arithmetic of weight spaces in the root lattice
Robert W. Deckhart.
Proc. Amer. Math. Soc. 106 (1989), 81-86
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 967484
On inner automorphisms of finite groups
Martin R. Pettet.
Proc. Amer. Math. Soc. 106 (1989), 87-90
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 968625
Prime length of crossed products
Charles C. Welsh.
Proc. Amer. Math. Soc. 106 (1989), 91-98
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 965248
Automorphisms of Grassmannians
Michael J. Cowen.
Proc. Amer. Math. Soc. 106 (1989), 99-106
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 938909
Existence of multiple periodic solutions for a semilinear evolution equation
Norimichi Hirano.
Proc. Amer. Math. Soc. 106 (1989), 107-114
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 953007
The coefficients of Nevanlinna’s parametrization are not in $H^{p}$
A. Nicolau.
Proc. Amer. Math. Soc. 106 (1989), 115-117
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 953745
A semi-Fredholm principle for periodically forced systems with homogeneous nonlinearities
A. C. Lazer and P. J. McKenna.
Proc. Amer. Math. Soc. 106 (1989), 119-125
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 942635
Regularity of mappings of $G$-structures of Frobenius type
Chong-Kyu Han.
Proc. Amer. Math. Soc. 106 (1989), 127-137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 953743
An application of Hadamard-Lévy’s theorem to a scalar initial value problem
Sorin Rădulescu and Marius Rădulescu.
Proc. Amer. Math. Soc. 106 (1989), 139-143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 952321
Convolution properties of a class of starlike functions
Ram Singh and Sukhjit Singh.
Proc. Amer. Math. Soc. 106 (1989), 145-152
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 994388
Approximation by polynomials with locally geometric rates
K. G. Ivanov, E. B. Saff and V. Totik.
Proc. Amer. Math. Soc. 106 (1989), 153-161
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 964456
Sieved orthogonal polynomials and discrete measures with jumps dense in an interval
Walter Van Assche and Alphonse P. Magnus.
Proc. Amer. Math. Soc. 106 (1989), 163-173
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 953001
Some special $2$-generator Kleinian groups
Bernard Maskit.
Proc. Amer. Math. Soc. 106 (1989), 175-186
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 937850
A semigroup treatment of a one-dimensional nonlinear parabolic equation
Hisamitsu Serizawa.
Proc. Amer. Math. Soc. 106 (1989), 187-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 953746
Définissabilité avec paramètres extérieurs dans $Q_{p}$ et $R$
Françoise Delon.
Proc. Amer. Math. Soc. 106 (1989), 193-198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 953003
Generic families and models of set theory with the axiom of choice
Krzysztof Ciesielski and Wojciech Guzicki.
Proc. Amer. Math. Soc. 106 (1989), 199-206
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 994389
Virtually regular coverings
María Teresa Lozano and Carmen Safont.
Proc. Amer. Math. Soc. 106 (1989), 207-214
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 937849
Scattered spaces and the class $MOBI$
H. R. Bennett and J. Chaber.
Proc. Amer. Math. Soc. 106 (1989), 215-221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 961401
Compactifications with almost locally compact outgrowth
Marlon C. Rayburn.
Proc. Amer. Math. Soc. 106 (1989), 223-229
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 961408
Refinable maps and $𝜃_{n}$-continua
E. E. Grace and Eldon J. Vought.
Proc. Amer. Math. Soc. 106 (1989), 231-239
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 964455
The pseudo-orbit tracing property and expansiveness on the Cantor set
Takashi Shimomura.
Proc. Amer. Math. Soc. 106 (1989), 241-244
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 942637
On topological entropy of group actions on $S^{1}$
Nobuya Watanabe.
Proc. Amer. Math. Soc. 106 (1989), 245-249
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 965946
Immersed projective planes in lens spaces
J. Scott Carter.
Proc. Amer. Math. Soc. 106 (1989), 251-260
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 967483
One parameter submonoids in locally compact differentiable monoids
Mitch Anderson.
Proc. Amer. Math. Soc. 106 (1989), 261-268
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 946630
Tangles and the Gromov invariant
Colin C. Adams.
Proc. Amer. Math. Soc. 106 (1989), 269-271
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 964451
On $q$-derangement numbers
Michelle L. Wachs.
Proc. Amer. Math. Soc. 106 (1989), 273-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 937015
A dichromatic polynomial for weighted graphs and link polynomials
Lorenzo Traldi.
Proc. Amer. Math. Soc. 106 (1989), 279-286
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 955462
American Mathematical Society